schliessen

Filtern

 

Bibliotheken

7.

Some identities of Bell polynomials
by Kim, Dae

Science China Mathematics, 2015, Vol.58(10), pp.1-10

8.

Identities of symmetry for q -Bernoulli polynomials
by Kim, Dae San

Computers and Mathematics with Applications, 2010, Vol.60(8), pp.2350-2359

10.

Poly-Cauchy and Peters mixed-type polynomials
by Kim, Dae

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-18

14.

Barnes-type Narumi polynomials
by Kim, Dae

Advances in Difference Equations, December 2014, Vol.2014(1), pp.1-19

15.

Some new identities of Frobenius-Euler numbers and polynomials
by Kim, Dae

Journal of Inequalities and Applications, 2012, Vol.2012(1), pp.1-10

16.

Hermite and poly-Bernoulli mixed-type polynomials
by Kim, Dae

Advances in Difference Equations, Nov 2013, Vol.2013, pp.1-12

18.

Some identities of Eulerian polynomials arising from nonlinear differential equations
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2018, Vol.42(3), pp.1357-1362

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 135 Hits

Remove Filters